# SDR REXA2022101102238

- Difficulty date: October 5, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME IS CORRODED AT F.S. 313.56 AND BETWEEN DD4 AND DD5.	REMOVED PAX DOOR FRAME AT FWD SIDE BETWEEN DD4 AND DD5 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE FRAME AT FWD SIDE F.S. 313.56 P/N: 601R318086-1 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-6-001-001-A01
